A New Sufficient Condition for a Digraph to be Hamiltonian. / Bang-Jensen, J.; Guo, Y.; Yeo, Anders.

In: Discrete Applied Mathematics, Vol. 95, No. 1-3, 1999, p. 61-72.

Research output: Contribution to journalArticlepeer-review

Published

Standard

A New Sufficient Condition for a Digraph to be Hamiltonian. / Bang-Jensen, J.; Guo, Y.; Yeo, Anders.

In: Discrete Applied Mathematics, Vol. 95, No. 1-3, 1999, p. 61-72.

Research output: Contribution to journalArticlepeer-review

Harvard

Bang-Jensen, J, Guo, Y & Yeo, A 1999, 'A New Sufficient Condition for a Digraph to be Hamiltonian', Discrete Applied Mathematics, vol. 95, no. 1-3, pp. 61-72.

APA

Bang-Jensen, J., Guo, Y., & Yeo, A. (1999). A New Sufficient Condition for a Digraph to be Hamiltonian. Discrete Applied Mathematics, 95(1-3), 61-72.

Vancouver

Bang-Jensen J, Guo Y, Yeo A. A New Sufficient Condition for a Digraph to be Hamiltonian. Discrete Applied Mathematics. 1999;95(1-3):61-72.

Author

Bang-Jensen, J. ; Guo, Y. ; Yeo, Anders. / A New Sufficient Condition for a Digraph to be Hamiltonian. In: Discrete Applied Mathematics. 1999 ; Vol. 95, No. 1-3. pp. 61-72.

BibTeX

@article{303786a5711649efb6bd1e714f12c185,
title = "A New Sufficient Condition for a Digraph to be Hamiltonian",
author = "J. Bang-Jensen and Y. Guo and Anders Yeo",
year = "1999",
language = "Undefined/Unknown",
volume = "95",
pages = "61--72",
journal = "Discrete Applied Mathematics",
issn = "0166-218X",
publisher = "Elsevier",
number = "1-3",

}

RIS

TY - JOUR

T1 - A New Sufficient Condition for a Digraph to be Hamiltonian

AU - Bang-Jensen, J.

AU - Guo, Y.

AU - Yeo, Anders

PY - 1999

Y1 - 1999

M3 - Article

VL - 95

SP - 61

EP - 72

JO - Discrete Applied Mathematics

JF - Discrete Applied Mathematics

SN - 0166-218X

IS - 1-3

ER -